Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 810969, 7 pages
http://dx.doi.org/10.1155/2013/810969
Research Article

An Efficient Key-Policy Attribute-Based Encryption Scheme with Constant Ciphertext Length

Changji Wang1,2,3 and Jianfa Luo1,2

1School of Information Science and Technology, Sun Yat-Sen University, Guangzhou 510006, China
2Guangdong Province Information Security Key Laboratory, Guangzhou 510006, China
3Research Center of Software Technology for Information Service, South China Normal University, Guangzhou 501631, China

Received 21 January 2013; Accepted 16 March 2013

Academic Editor: Hai-lin Liu

Copyright © 2013 Changji Wang and Jianfa Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

There is an acceleration of adoption of cloud computing among enterprises. However, moving the infrastructure and sensitive data from trusted domain of the data owner to public cloud will pose severe security and privacy risks. Attribute-based encryption (ABE) is a new cryptographic primitive which provides a promising tool for addressing the problem of secure and fine-grained data sharing and decentralized access control. Key-policy attribute-based encryption (KP-ABE) is an important type of ABE, which enables senders to encrypt messages under a set of attributes and private keys are associated with access structures that specify which ciphertexts the key holder will be allowed to decrypt. In most existing KP-ABE scheme, the ciphertext size grows linearly with the number of attributes embedded in ciphertext. In this paper, we propose a new KP-ABE construction with constant ciphertext size. In our construction, the access policy can be expressed as any monotone access structure. Meanwhile, the ciphertext size is independent of the number of ciphertext attributes, and the number of bilinear pairing evaluations is reduced to a constant. We prove that our scheme is semantically secure in the selective-set model based on the general Diffie-Hellman exponent assumption.